|vomiting after taking daily threatment
Aug 6, 2010
you have taken your HIVmedication and are vomiting (even for unrelated reasons) a little bit later, what about the effectiveness of the dose? have to take again?
| Response from Dr. Henry
That is a particular concern if you are throwing up pills or pill fragments which would suggest you are not absorbing the medications. Taking with food often can help certain of the HIV meds be better tolerated. Generally important not to miss many doses but if you use up month supply by having to take extra doses frequently due to nausea that is a challenging problems. There are some anti-nausea meds available that may help. I strongly suggest discussing with your HIV doc to see if there is some other explanation for the nausea and what your treatment options are. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is It Ok To Leave Marinol Out Of Fridge?
- What Are The Best Condoms To Use To Protect Against Hiv?
- What Is Normal Cbc With Hep C And Hep B?
- How Long After Possible Infection Should I Wait Before Getting A Blood Test For Hepatitis C?
- How Long Does It Take To Know If U Are Hiv Positive?
- Would Genital Herpes Hurt On The Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.